Browse Published Resources

Published Resources Details Journal Article

Authors
Fowkes, N. and Silberstein, J. P. O.
Title
John Mahony 1929-1992
In
Historical Records of Australian Science
Imprint
vol. 10, no. 3, 1995, pp. 265-291
Url
http://www.publish.csiro.au/paper/HR9951030265.htm
Subject
Chronological Classification 1901- Natural Sciences Mathematics
Abstract

Also published on-line as part of the AAS Biographical Memoirs series: http://www.science.org.au/fellows/memoirs/mahony.html

Source
Bright Sparcs Outside Links/Carlson 1995

Related Digital resources

isSourceFor

Title
John Joseph Mahony
Type
Image

Details